Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: med to augment luvox? any suggestions?

Posted by krybrahaha78 on January 31, 2006, at 1:55:44

In reply to Re: med to augment luvox? any suggestions? krybrahaha78, posted by yxibow on January 31, 2006, at 1:25:15

Ive taken this 250 mgs for about 2 years now and seems to be pooping out--just not working as well as it did


> > i take 250 mgs luvox daily and it is just not working like it use to. I increased it to 300 but it made my ocd worse, so i went back down. It is somewhat tolerable now, but just not the same. Anyone have any ideas would i could use to augment it? Maybe small dose risperdal (.5 mgs) or lithium? Suggestions needed...
> >
> > would a regular M.D prescribe stuff like this or would i need a p-doc?
>
> I would always suggest a psychopharmacologist to be dealing with psychiatric medications, personally. They are well advised of P450 interactions.
>
> Its curious you had a paradoxical reaction to Luvox, as it is a very good medication for OCD. I have taken it before up to 400mg.
>
> You can augment it with a small dose of neuroleptic for severe OCD, I dont know from what kind you suffer, but I wouldn't start at the upper end of things... I would go more for low dose Seroquel or something. Risperdal carries more risk for TD. But that's just my personal opinion. Also very low dose Risperdal actually can increase psychosis and D2 activity from what I recall.
>
> tidings
>
> -- J
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:krybrahaha78 thread:604714
URL: http://www.dr-bob.org/babble/20060129/msgs/604742.html